Kroó András

Beosztás: 
egyetemi tanár
Fokozat: 
Dr. Habil
Szoba: 
H223
Email: 
kroo@math.bme.hu
Telefon: 
463-5704
Önéletrajz PDF fájl

Kurzusok

Tantárgy neve Kurzus kód
Analízis 2 informatikusoknak BMETE90AX22/A1 - 2016/17/1
Analízis 3 BMETE92AM22/T00 - 2016/17/1
Felsőbb matematika villamosmérnököknek - Analízis BMETE90MX53/A0 - 2016/17/1
Felsőbb matematika villamosmérnököknek - Analízis BMETE90MX53/A1 - 2016/17/1

Kutatás

Publikációk és hivatkozások:
MTMT

PRIZES

Grünwald Prize (1978)

Alexits Prize (1987)

Rényi Prize (1997)

Academy Prize (2001)

 

MEMBERSHIP IN EDITORIAL BOARDS

Journal of Approximation Theory

Jaen Journal on Approximations

Periodica Mathematica Hungarica

Studia Mathematica Hungarica

East Journal on Approximation

Kiemelt publikációk

 

  A. Kroó, E. B. Saff, M. Yattselev, A Remez-type theorem for Homogeneous Polynomials,   J. London Math. Soc. (2) 73(2006), 783-796.

 A. Kroó, F. Pehestorfer, Asymptotic representation of Lp-minimal polynomials, I < p < ∞, Constr. Approx. 25(2007), 29-39.

 D. Benko, A. Kroó, A Weierstrass-type theorem for homogeneous polynomials, Trans. Amer. Math. Soc. 361(2009), 1645-1665.

  A. Kroó, F. Peherstorfer, Asymptotic representation of L∞-minimal polynomials,  Math. Proc. Cambridge Philos. Soc. 144(2008), 241-254.

 A. Kroó, On the exact constant in the L2 Markov inequality,  J. Approx. Th. 151(2008), 208-211.

 A.Kroó, J. Szabados, On the density of homogeneous polynomials on regular convex domains,  Acta Sci. Math. (Szeged), 75(2009), 143-159.

 A.Kroó,  On Bernstein -Markov-type inequalities for multivariate polynomials in Lq-norm,  J. Approx. Th. 159 (2009), 85-96.

 A. Kroó, A. Pinkus, Strong uniqueness, Surveys in Approximation Theory 5(2010), 1-91.

  A. Kroó, On the approximation of convex bodies by convex algebraic level surfaces,  J. Approx. Th. 162 (2010), 628-637.

  A. Kroó, On optimal polynomial meshes,  J. Approx. Th. 163 (2011), 1107-1124.

  A. Kroó, Rate of Approximation of regular convex bodies by convex algebraic level surfaces, Constr. Approx. 35(2012), 181-200.  

  A. Kroó, Y. Benyamini, A. Pinkus, L1-approximation and finding solutions with small  support,  Constr. Approx. 36(2012), 399-431  

   A. Kroó, D.S. Lubinsky, Christoffel Functions and Universality in the Bulk for Multivariate Orthogonal Polynomials, Canadian J. Math. 65(2013), 600-620.

   A.Kroó, A. Pinkus,  On stability of the metric projection operator, SIAM J. Math. Anal. 45(2013),  639-661. 

   A. Kroó,  On Lp multiple orthogonal polynomials, J. Math. Anal. Appl. 407(2013), 147-156.